American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] C. S. Johnson and F. R. McMorris. Injective hulls of certain $S$-systems over a semilattice . Proc. Amer. Math. Soc. 32 (1972) 371-375. MR 0289687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. J. Thron and Susan J. Zimmerman. A characterization of order topologies by means of minimal $T\sb{0}$-topologies . Proc. Amer. Math. Soc. 27 (1971) 161-167. MR 0283767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William H. Reynolds. Embedding a partially ordered ring in a division algebra . Trans. Amer. Math. Soc. 158 (1971) 293-300. MR 0283026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Albert R. Stralka. Locally convex topological lattices . Trans. Amer. Math. Soc. 151 (1970) 629-640. MR 0264625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. J. Lutzer and H. R. Bennett. Separability, the countable chain condition and the Lindel\"of property in linearly orderable spaces . Proc. Amer. Math. Soc. 23 (1969) 664-667. MR 0248762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tae Ho Choe. The breadth and dimension of a topological lattice . Proc. Amer. Math. Soc. 23 (1969) 82-84. MR 0248760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wolfram Schwabhäuser. The connection between two geometrical axioms of H. N. Gupta . Proc. Amer. Math. Soc. 22 (1969) 233-234. MR 0246189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard A. Dean and Trevor Evans. A remark on varietes of lattices and semigroups . Proc. Amer. Math. Soc. 21 (1969) 394-396. MR 0241509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. P. Gudder. Dispersion-free states and the exclusion of hidden variables . Proc. Amer. Math. Soc. 19 (1968) 319-324. MR 0224339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. E. Johnson. Free products of ordered semigroups . Proc. Amer. Math. Soc. 19 (1968) 697-700. MR 0227279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. W. Hansell. On a conjecture of DeMarr on partially ordering topological spaces. . Proc. Amer. Math. Soc. 19 (1968) 586-588. MR 0238275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. K. Steiner and E. F. Steiner. A $T\sb{1}$-complement for the reals . Proc. Amer. Math. Soc. 19 (1968) 177-179. MR 0231342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. L. Seever. Measures on $F$-spaces . Trans. Amer. Math. Soc. 133 (1968) 267-280. MR 0226386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. E. Bonnice and R. J. Silverman. The Hahn-Banach extension and the least upper bound properties are equivalent . Proc. Amer. Math. Soc. 18 (1967) 843-849. MR 0215050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. E. Diem and F. B. Wright. Real characters and the radical of an abelian group . Trans. Amer. Math. Soc. 129 (1967) 517-529. MR 0214697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Koichi Atsumi. On complete lattices having the Hausdorff interval topology . Proc. Amer. Math. Soc. 17 (1966) 197-199. MR 0187221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Aubert Daigneault. On automorphisms of polyadic algebras . Trans. Amer. Math. Soc. 112 (1964) 84-130. MR 0162741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Carol R. Karp. A note on the representation of $\alpha $-complete Boolean algebras . Proc. Amer. Math. Soc. 14 (1963) 705-707. MR 0153607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter Crawley. Decomposition theory for nonsemimodular lattices . Trans. Amer. Math. Soc. 99 (1961) 246-254. MR 0120173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. S. Wolk. On partially ordered sets possessing a unique order-compatible topology . Proc. Amer. Math. Soc. 11 (1960) 487-492. MR 0111706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. J. Mihalek. Modularity relations in lattices . Proc. Amer. Math. Soc. 11 (1960) 9-16. MR 0110658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. Aileen Hostinsky. Splitting criteria for modular lattices . Proc. Amer. Math. Soc. 11 (1960) 23-28. MR 0114776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. P. Avann. Upper and lower complementation in a modular lattice . Proc. Amer. Math. Soc. 11 (1960) 17-22. MR 0110657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] T. Naito. On a problem of Wolk in interval topologies . Proc. Amer. Math. Soc. 11 (1960) 156-158. MR 0110653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yatarō Matsushima. Hausdorff interval topology on a partially ordered set . Proc. Amer. Math. Soc. 11 (1960) 233-235. MR 0111705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] George N. Raney. Tight Galois connections and complete distributivity . Trans. Amer. Math. Soc. 97 (1960) 418-426. MR 0120171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bjarni Jónsson. Representations of complemented modular lattices . Trans. Amer. Math. Soc. 97 (1960) 64-94. MR 0120175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. P. Dilworth and Peter Crawley. Decomposition theory for lattices without chain conditions . Trans. Amer. Math. Soc. 96 (1960) 1-22. MR 0118690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. B. Kruskal. Well-quasi-ordering, the Tree Theorem, and Vazsonyi's conjecture . Trans. Amer. Math. Soc. 95 (1960) 210-225. MR 0111704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. L. Blair and M. L. Tomber. The axiom of choice for finite sets . Proc. Amer. Math. Soc. 11 (1960) 222-226. MR 0120169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2